RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 3(28), Pages 184–187 (Mi vsgtu1118)  

Short Communication
Differential Equations

On Cauchy problem for Euler–Poisson–Darboux system with nilpotent matrix coefficient

E. A. Maksimova

Samara State Technical University, Samara, Russia

Abstract: The solution of Cauchy problem for the system of Euler–Poisson–Darboux equations with nilpotent matrix coefficient of power $m$ is obtained by the Riemann method. The Hadamard well-posedness theorem for the Cauchy problem solution is formulated.

Keywords: Riemann method, Cauchy problem, Euler–Poisson–Darboux system, nilpotent matrix

DOI: https://doi.org/10.14498/vsgtu1118

Full text: PDF file (133 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.956.3
MSC: 35L45
Original article submitted 13/VI/2012
revision submitted – 13/VIII/2012

Citation: E. A. Maksimova, “On Cauchy problem for Euler–Poisson–Darboux system with nilpotent matrix coefficient”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 3(28) (2012), 184–187

Citation in format AMSBIB
\Bibitem{Mak12}
\by E.~A.~Maksimova
\paper On Cauchy problem for Euler--Poisson--Darboux system with nilpotent matrix coefficient
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 3(28)
\pages 184--187
\mathnet{http://mi.mathnet.ru/vsgtu1118}
\crossref{https://doi.org/10.14498/vsgtu1118}
\zmath{https://zbmath.org/?q=an:1326.35189}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1118
  • http://mi.mathnet.ru/eng/vsgtu/v128/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:119
    Full text:49
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019